# SDR SWAA2022020220659

- Difficulty date: September 27, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194AR RUB STRIP IS DISBONDED. / FOUND PLYS UNDER RUB STRIP TO BE DISBONDED. REPAIRED PLIES UNDER; RUB STRIP ON PANEL 194 AR IAW SRM 51-70-05-2R-6 20549U 10/17/17
